Asymptotically normal families of experiments, and efficient
Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1303-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_6_a3,
author = {I. A. Ibragimov and R. Z. Khas'minskii},
title = {Asymptotically normal families of experiments, and efficient},
journal = {Doklady Akademii Nauk},
pages = {1303--1307},
year = {1989},
volume = {305},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a3/}
}
I. A. Ibragimov; R. Z. Khas'minskii. Asymptotically normal families of experiments, and efficient. Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1303-1307. http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a3/